# SDR SWAA043414

- Difficulty date: November 21, 2004
- Submitted: November 24, 2004
- Operation: Air carrier
- Aircraft: N367SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26578
- Aircraft time: 39,206 hours, 34,808 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON, FOUND 2EA FUSELAGE SKIN CRACKS AT BS 500A TO BS 520, STR 9L.  REPAIRED SKIN PER SRM.
